MathSciNet Relay Station
MathSciNet bibliographic data
MR1157998 (93i:20084) 20N05 (20E22)
Birkenmeier, Gary F.; Davis, C. Brad; Reeves, Kevin J.; Xiao, Sihai Is a semidirect product of groups necessarily a group? Proc. Amer. Math. Soc. 118 (1993), no. 3, 689–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement